MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; CAMERA, 0 DEGREE

INTUITIVE SURGICAL, INC ENDOWRIST SP; CAMERA, 0 DEGREE
Model Number 430077-02
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a da vinci-assisted reconstructive urology surgical procedure, the customer contacted intuitive surgical, inc.(isi) technical support to report that they were presented a message stating the single port (sp) camera instrument was expired.The customer inquired if it was possible to override the feature and the technical support engineer (tse) advised there was no ability to override.The tse confirmed the error in the logs and walked the customer through a hard power cycle of the system with no change.The customer informed the tse they were waiting for another endoscope to be reprocessed or delivered from another facility.The customer estimated a 2 hour delay post anesthesia and intended to proceed robotically.
 
Additional Manufacturer Narrative
A review of the site's system logs for the reported procedure date was conducted.Investigation revealed there were no related system errors to have occurred during the surgical procedure that would have likely caused or contributed to the reported complaint.Endoscope was out of allowed uses; indication occurs during the last procedure used; if reprocessed and attempted to use again there is no indication until engaged with the robot.Blank mdr fields: the missing patient information in sections a and b was either unknown, unavailable, not provided, or not applicable.The expiration date for section d4 is not applicable.Field d6 is blank because the product is not implantable.Information for the blank fields in section e1 is not available.Field e4 is blank because it is unknown if the initial reporter submitted a report to the fda.Fields g5 and g7 are not applicable.

Brand Name
ENDOWRIST SP
Common Device Name
CAMERA, 0 DEGREE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key20839839
Report Number2955842-2024-22527
Device Sequence Number15449659
Product Code NAY
UDI-Device Identifier00886874122228
UDI-Public(01)00886874122228
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K212101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number430077-02
Device Catalogue Number430077
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Outcome Attributed to Adverse Event Other;
Patient SexUnknown